# SDR SIMA20140315004

- Difficulty date: March 15, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,544 hours, 17,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00 IS CRACKED ON LT & RT SIDES.  REPLACED LT SIDE CROSSBEAM IAW SRM 51-42-06 & COMPLETED INSTALLATION OF RT CROSSBEAM AT FS 280 IAW SRM 51-42-06.
